# SDR DXTA2009081703759

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 3,261 hours, 2,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AFTER RUNNING APU FOR APPORX 5 MINUTES A WAVERING SQUEAL WAS HEARD AND SMOKE FILLED THE COCKPIT.  APU WAS THEN IMMEDIATELY SHUTDOWN.  NO SMOKE VISIBLE OUTSIDE.  OIL FOUND DRIPPING FROM BOTTOM OF ACM.  T/S AND FOUND APU HAD OIL IN INLET CAUSING SMOKE IN COCKPIT PLACED APU ON MEL AND RAN ENGINES FOR 15 MINUTES TO 30 MINUTES AFTER CLEANING SOCK AND NO ODOR OR SMOKE NOTED AND NO OIL DRIPPING FROM ACM IAW MM 12-19-08.
